NMNBad Days?!

mydarlingesme
Posts: 19
Joined: Mon Apr 26, 2021 6:48 pm

Bad Days?!

Post by mydarlingesme » Wed May 05, 2021 1:54 pm

Greetings, there are so many uplifting posts here – so many of you are so generous with your thoughts and perspectives. Thank you.

Do any of you have "bad" days - it feels like everyone mostly shares wins...or those are the posts I seem to read!! - I feel a bit silly asking about this as these protocols are miraculous (yes!) but likely do not remove bad days altogether (ha!!). I have been on my protocol for 3 weeks now (yes, early days!!).

Honestly, I noticed a lot of great signs, practically right away and they have increased.  But yesterday and today, I feel tired and a bit achy. Not tremendously so, but I am just noticing and paying attention. Normally, I would write this off as just a normal flux -- get some more sleep, maybe hormones. (My sleep has been interrupted nightly, as of late - new puppy!)

However, I wondered what is normal (even if it is a "new" normal) and when do I need to be concerned that an amount of something is off? I know we all are trying different things, but it would be helpful to hear some of your experiences.

P.S. Has anyone noticed that they are thirstier since beginning their protocol?
 


User avatar
jocko6889
Posts: 346
Joined: Tue Jul 23, 2019 11:35 pm
Location: Tulsa, OK

Re: Bad Days?!

Post by jocko6889 » Wed May 05, 2021 10:20 pm

mydarlingesme wrote:
Wed May 05, 2021 1:54 pm
Greetings, there are so many uplifting posts here – so many of you are so generous with your thoughts and perspectives. Thank you.

Do any of you have "bad" days - it feels like everyone mostly shares wins...or those are the posts I seem to read!! - I feel a bit silly asking about this as these protocols are miraculous (yes!) but likely do not remove bad days altogether (ha!!). I have been on my protocol for 3 weeks now (yes, early days!!).

Honestly, I noticed a lot of great signs, practically right away and they have increased.  But yesterday and today, I feel tired and a bit achy. Not tremendously so, but I am just noticing and paying attention. Normally, I would write this off as just a normal flux -- get some more sleep, maybe hormones. (My sleep has been interrupted nightly, as of late - new puppy!)

However, I wondered what is normal (even if it is a "new" normal) and when do I need to be concerned that an amount of something is off? I know we all are trying different things, but it would be helpful to hear some of your experiences.

P.S. Has anyone noticed that they are thirstier since beginning their protocol?
 


 
Hello and welcome!  I think we all have bad days and NAD+ boosters are certainly not a cure all.  Hopefully it will lead to more of the better days than bad ones, though.  I think the longer you use them, the healthier you will feel.  Eating right and exercising certainly helps as well.

Some report problems sleeping when taking NAD+ boosters like NMN too late in the day.  There is also some current discussion in the forum on the topic of watching for signs of fatigue or depression when on NAD+ boosters.  If you take too much, some (not all) can excrete too many methyl groups, which are carried out with spent NAD+ called NAM, and which are important for synthesizing creatine for muscle and dopamine for the brain.  Being deficient can lead to fatigue or depression (bad days). 

So as an "insurance policy", it's recommended to take an equal amount in milligrams of TMG (trimethylglycine) as you do NAD+ boosters.  This will restore any lost methyl groups if you happen to be taking a high dose of NAD+ boosters, like 1,000mg or so.  Most people will not have this reaction, though.  

Here is another topic on the forum that discusses this issue:
https://alivebyscience.com/forums/viewtopic.php?f=7&t=2416

Please feel free to ask anything here on your new journey to better health and I wish you best of luck!
 
 
RobSmith
Posts: 152
Joined: Mon Feb 24, 2020 10:34 am
Location: UK

Re: Bad Days?!

Post by RobSmith » Thu May 06, 2021 8:20 am

mydarlingesme wrote:
Wed May 05, 2021 1:54 pm
(My sleep has been interrupted nightly, as of late - new puppy!)

P.S. Has anyone noticed that they are thirstier since beginning their protocol?

 
Don't underestimate the importance of a good night of sleep, especially if interruptions have been going on for several or more days - this will definitely have a negative effect on you regardless of how much NMN or other supplements you take.

Yes, if I have too much NMN I do feel noticeably thirstier, and I think this is my body wanting to rid itself of the excess that isn't being used.
 
Newage
Posts: 1233
Joined: Thu Aug 22, 2019 10:22 pm

Re: Bad Days?!

Post by Newage » Thu May 06, 2021 11:59 am

Yes RobSmith.
Good  Sleep 💤 has to be one of the main parts of any successful protocol.
Without it there will be plenty of “bad days” and it will not matter how many supplements are taken.
mydarlingesme
Posts: 19
Joined: Mon Apr 26, 2021 6:48 pm

Re: Bad Days?!

Post by mydarlingesme » Thu May 06, 2021 8:44 pm

Thank you for the support, perspective and feedback!
 
drkris69
Posts: 881
Joined: Tue Aug 20, 2019 2:41 pm

Re: Bad Days?!

Post by drkris69 » Fri May 07, 2021 12:04 pm

Welcome to the forum Mydarling! I hope your new journey with ABS will give you a new lease on life! :)
 
Post Reply Previous topicNext topic